Publications [#246876] of Jian-Guo Liu

Papers Published
  1. Liu, J; Liu, QH, A Spectral Integral Method (SIM) for Periodic and Nonperiodic Structures, IEEE Microwave and Wireless Components Letters, vol. 14 no. 3 (2004), pp. 97-99 [doi] .

    Abstract:
    This letter presents a spectral integral method for electromagnetic scattering from dielectric objects with closed boundary. The method is developed for both periodic and non-periodic structures. Numerical results demonstrate the spectral accuracy of the method, and the advantages over the method of moments.